# SDR CA070615002

- Difficulty date: June 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 2,199 hours
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Separated
- Location: Main Rotor
- Part time: 38 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELTS WERE REPLACED AT 2200HR OVERHAUL AND AFTER 38 HRS IN SERVICE WERE FOUND SEPARATED IN A SECTION ABOUT 2 INCHES LONG. (TC NR 20070615002)
